# SDR 96UAL900422

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 2600 · Fire Protection System
- Part: Fire Warning
- Part number: 285N002838
- Condition: Activated
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED APU AUTO SHUT DOWN AND FIRE WARNING.  FLIGHT CREW DISCHARGED THE FIRE BOTTLE.  SUPPLEMENTAL DATA UPDATE: REPLACED APU FIRE BOTTLE AND SQUIBB PER MM 26-22-02.  RAN APU AND CHECKED FOR PNEUMATIC LEAKS, NO LEAKS FOUND.  APU RAN FOR SEVERAL HOURS WITH NO SHUT DOWN.  VISUALLY CHECKED BOTH UPPER AND LOWER DETECTOR LOOPS AND CLEANED CONNECTORS.  REPLACED CARD M10400, OPERATIONAL CHECK NORMAL.
